Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

G. Catino - P. Mastrolia - D. D. Monticelli - M. Rigoli

Conformal Ricci solitons and related integrability conditions

created by catino on 13 May 2014
modified on 08 Aug 2016


Published Paper

Inserted: 13 may 2014
Last Updated: 8 aug 2016

Journal: Adv. Geom.
Volume: 16
Number: 3
Pages: 301-328
Year: 2016


In this paper we introduce, in the Riemannian setting, the notion of conformal Ricci soliton, which includes as particular cases Einstein manifolds, conformal Einstein manifolds and (generic and gradient) Ricci solitons. We provide here some necessary integrability conditions for the existence of these structures that also recover, in the corresponding contexts, those already known in the literature for conformally Einstein manifolds and for gradient Ricci solitons. A crucial tool in our analysis is the construction of some appropriate and highly nontrivial $(0,3)$-tensors related to the geometric structures, that in the special case of gradient Ricci solitons become the celebrated tensor $D$ recently introduced by Cao and Chen. A significant part of our investigation, which has independent interest, is the derivation of a number of commutation rules for covariant derivatives (of functions and tensors) and of transformation laws of some geometric objects under a conformal change of the underlying metric.


Credits | Cookie policy | HTML 5 | CSS 2.1